MathSciNet Relay Station
MathSciNet bibliographic data
MR1275203 (95c:58075) 58F05 (34C99 58E30 70H35)
Mather, John N. Variational construction of connecting orbits. Ann. Inst. Fourier (Grenoble) 43 (1993), no. 5, 1349–1386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement